MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER COOLER DEVICE

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER COOLER DEVICE
Model Number 400CE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported the unit started draining during a procedure.No injury reported.Device received and evaluated: debris was found in heat outlet solenoid and the power cord was altered.Both issues were corrected.
 
Event or Problem Description
Customer reported issue: during a procedure while in heating mode the heat reservoir began to empty.

Brand Name
HEMOTHERM
Common Device Name
HEATER COOLER DEVICE
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati, oh
MDR Report Key9924829
Report Number1516825-2020-00004
Device Sequence Number14155150
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1